# SDR 03FDEA02313

- Difficulty date: December 29, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Longeron
- Part number: AFA0022
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ADJACENT TO LONGERON 12 LT, STA 1561 FOUND WITH DENT.  STA 1561 LONGERON 12L DENT FRAME REPAIRED AS PER SRM 53-  30-00 FIG. 1 VOL. I AND FEDEX EA 1-5310-75223. REPAIR TRACKING   (TYPE B) OF SRM REPAIRS FOR DAMAGE TOLERANCE ASSESSMENT PER EO (NO. 1-2520-7-  3308).
